We consider Wong–Zakai type approximations for a class of Itô–Volterra equations related to the fractional Brownian motion. The quadratic mean convergence, uniformly on compact time intervals, of the approximations to the solution of an Itô–Volterra equation with a modified drift is obtained.
Cite this article
Constantin Tudor, Wong–Zakai Type Approximations for Stochastic Differential Equations Driven by a Fractional Brownian Motion. Z. Anal. Anwend. 28 (2009), no. 2, pp. 165–182DOI 10.4171/ZAA/1378